# SDR AALA201706029045

- Difficulty date: May 29, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 24,644 hours, 9,774 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. 4L DOOR LOW PRESSURE. SERVICED DOOR.
